Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1479
Title: Rolling contact problem for an orthotropic medium
Authors: Alinia, Y.
Zakerhaghighi, H.
Adibnazari, S.
Güler, Mehmet Ali
19122
Keywords: Minimum principle
Hertzian contact
Dry friction
Law
Issue Date: Feb-2017
Publisher: Springer Wien
Source: Alinia, Y., Zakerhaghighi, H., Adibnazari, S., & Güler, M. A. (2017). Rolling contact problem for an orthotropic medium. Acta Mechanica, 228(2), 447-464.
Abstract: In this paper, the two-dimensional tractive rolling contact problem between a rigid cylinder and an orthotropic half plane is considered. A pair of singular integral equations is derived for the contact tractions using the Fourier transform technique. The governing integral equations are decoupled using the Goodman approximation and then solved numerically. Finally, the distribution of surface tractions is achieved in the contact region. This study emphasizes the significant effect of the orthotropic material parameters and the coefficient of friction on the contact tractions as well as the rolling contact characteristics for an orthotropic medium.
URI: https://link.springer.com/article/10.1007/s00707-016-1718-y
https://hdl.handle.net/20.500.11851/1479
ISSN: 0001-5970
Appears in Collections:Makine Mühendisliği Bölümü / Department of Mechanical Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

7
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

12
checked on Sep 24, 2022

Page view(s)

20
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.